# SDR MASA2019040111788

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 3,640 hours, 2,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLSHLIGHT IS INOP. PLACED ON MEL
